# SDR ASAA2024091352947

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A000459
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SIDE CARGO TRACKHAS CORROSION AT STA 787 TO 847. GROUNDED - YES. REPAIRED ON THE AFT PIT R/H SIDE CARGO TRACK FROM STA 727 TO STA 847 IAW B737-800 SRM 53-00-53-2R-3W= .75" O= .090" R= .073" D= .017".
